# SDR ASOA201706261710

- Difficulty date: June 26, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 33,797 hours, 24,751 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Part number: CN6244265901
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE UPPER AFT HINGE LINE FAIRING HAS A CRACK IN THE MOST AFT SCREW HOLE. COMPLIED WITH EC/TC REO 670-78-33-998 AND REO 670-78-33-998 REV A, DATED 08/04/2015 AS WRITTEN.
